# SDR IPXA2021031967007

- Difficulty date: March 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N347UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37871
- Aircraft time: 21,954 hours, 7,942 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D25
- Part serial: 21927
- Condition: Broken
- Location: Flt Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE DESCENT DEVICE FELL FROM CONTAINERREMOVED AND REPLACED EMERGENCY ESCAPE DESCENT DEVICE REF AMM 25-61-03-201 SN ON 26164 SN OFF 21927
